# SDR AALA202505301248

- Difficulty date: May 24, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 44,765 hours, 18,928 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: BAC27DCT612
- Condition: Malfunctioned
- Location: Zone 500 Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 4 LEADING EDGE DEVICE LIGHT ILLUMINATED AT APPROXIMATELY 1200FT ON FINAL AFTER 30 FLAPS AND GREEN LEADING EDGE FLAPS EXTENDED LIGHT ILLUMINATED. LEADING EDGE TRANSIT LIGHT CAME ON AND A GO AROUND INITIATED. AIRCRAFT EMERGENCY LANDED SAFELY AT CLT. REPLACED S175 LEADING EDGE FLAP EXTEND SENSOR AND OPERTIONAL CHECK GOOD. PER AMM 27-88-11.
